IJPAM: Volume 104, No. 3 (2015)
-DERIVATIONS OF A CUBIC FUNCTIONAL
EQUATION WITH THREE VARIABLES
Department of Mathematics
Chungnam National University
99 Daehangno, Yuseong-gu, Daejeon 305-764, KOREA
Abstract. We will prove the general solution of the following cubic functional equation
and investigate the stability of a cubic Lie -derivation associated with the given functional equation.
Received: March 17, 2015
AMS Subject Classification: 39B82, 39B62
Key Words and Phrases: cubic functional equation, Lie -derivation
Download paper from here.
DOI: 10.12732/ijpam.v104i3.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 299 - 311
-DERIVATIONS OF A CUBIC FUNCTIONAL EQUATION WITH THREE VARIABLES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.